# SDR ASMF201507011

- Difficulty date: June 12, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 39,069 hours, 19,896 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861DT5M0D1
- Part serial: 5442
- Condition: Out Of Alignment
- Location: Stall Warning
- Part time: 39,069 hours, 19,896 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS CONSEQUENCE OF THE AUTO SLATS FAIL LIGHT TURNED ON.  PERFORMED FIM 27-32 TASKS 801 & 809 PROCEDURES, SHOWING FAILURE CODE 27-31004 & DETECTING THE ANGLE OF ATTACK SENSOR OUT OF ALIGNMENT.  THE ANGLE OF ATTACK SENSOR WAS ALIGNMENT & THE CB P18-2 E-6 WAS RESEATED.  PERFORMED BITE TO SMYD-1 FIM 27-32 TASK 801, NO FAILURE WAS FOUND, ALL CORRECT.
